PSEUDOPARALLEL ANTI-INVARIANT SUBMANIFOLDS OF KENMOTSU MANIFOLDS


SULAR S., ÖZGÜR C., MURATHAN C.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.4, pp.535-543, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2010
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.535-543
  • Keywords: Kenmotsu space form, Anti-invariant submanifold, Pseudoparallel submanifold, Ricci-generalized pseudoparallel submanifold, PSEUDO-PARALLEL SUBMANIFOLDS

Abstract

We consider an anti-invariant, minimal, pseudoparallel and Ricci-generalized pseudoparallel submanifold M of a Kenmotsu space form (M) over tilde (c), for which xi is tangent to M.